International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1989 / Article

RESEARCH NOTES | Open Access

Volume 12 |Article ID 974385 | https://doi.org/10.1155/S0161171289000487

Manny Scarowsky, Abraham Boyarsky, "Periodic orbits of maps with an infinite number of partition points", International Journal of Mathematics and Mathematical Sciences, vol. 12, Article ID 974385, 4 pages, 1989. https://doi.org/10.1155/S0161171289000487

Periodic orbits of maps with an infinite number of partition points

Received21 Jan 1987
Revised05 Nov 1987

Abstract

This article has no abstract.

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views101
Downloads362
Citations

Related articles

No related content is available yet for this article.

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.